Transformation of a certain series of products of confluent hypergeometric functions. Applications to Laguerre and Charlier polynomials
Compositio Mathematica, Tome 7 (1940) , pp. 340-352.
@article{CM_1940__7__340_0,
     author = {Erd\'elyi, Artur},
     title = {Transformation of a certain series of products of confluent hypergeometric functions. Applications to Laguerre and Charlier polynomials},
     journal = {Compositio Mathematica},
     pages = {340--352},
     publisher = {Johnson Reprint Corporation},
     volume = {7},
     year = {1940},
     zbl = {0022.02005},
     language = {en},
     url = {www.numdam.org/item/CM_1940__7__340_0/}
}
Erdélyi, A. Transformation of a certain series of products of confluent hypergeometric functions. Applications to Laguerre and Charlier polynomials. Compositio Mathematica, Tome 7 (1940) , pp. 340-352. http://www.numdam.org/item/CM_1940__7__340_0/